MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM

ARGON MEDICAL DEVICES FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM
Model Number 384101
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as available for evaluation.As of the date of this report, the device has not been returned.A follow-up report will be provided once it has been received and reviewed.
 
Event or Problem Description
"on (b)(6) during a procedure in the patient (a child) , it was found a material that might be a piece of he picc guide wire, used during the picc introduction on (b)(6) 2020".
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11041612
Report Number1625425-2020-00802
Device Sequence Number16442434
Product Code FOZ
UDI-Device Identifier00886333209644
UDI-Public00886333209644
Combination Product (Y/N)N
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2022
Device Model Number384101
Device Catalogue Number384101
Device Lot Number11286110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;